MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER PERCUTANEOUS
Model Number IPN055200
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported cracking of needle hub during puncture of subclavian vein.The cracking of the hub caused air to enter the syringe instead of blood.The procedure was repeated with a new needle.No patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for evaluation.The first photo displayed a needle hub with one large crack.The second photo confirmed the product lidstock.A device history record review was performed and no relevant findings were identified.The customer report of a cracked needle hub was confirmed by complaint investigation of the customer supplied photos.A device history record review was performed with no relevant findings.A capa was previously initiated for this issue.The failure investigation report indicates this issue is design-related.

Brand Name
ARROW CVC SET: 3-LUMEN 7FR X 20CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11824583
Report Number3006425876-2021-00413
Device Sequence Number1060456
Product Code DQY
UDI-Device Identifier10801902146622
UDI-Public10801902146622
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/19/2025
Device Model NumberIPN055200
Device Catalogue NumberCV-15703-E
Device Lot Number71F20K0904
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1